Anyone familiar with Tysabri?

I go for my first dosage the 26th just wondering about side effects and if it has a good effect on symptoms.


Community Answers
  • Christine F moderator
    8 months ago

    Hi @Beth83. Thank you for reaching out! In addition to any experience the community has to offer, I wanted to share a few articles with you. This one is written by one of our contributors and shares his experience with Tysabri: https://multiplesclerosis.net/living-with-ms/the-before-and-after-of-a-tysabri-infusion/ and another about Tysabri, how well it works, and possible side effects: https://multiplesclerosis.net/treatment/tysabri/. We will be thinking of you as you have your first infusion on Monday and hope everything goes well. If you would like, check back in and let us know how you are doing. Thank you for being a part of the community! Best, Christine, Multiplesclerosis.net Team Member

  • Share Your Answer

    Poll